# SDR EE4YSDR090141

- Difficulty date: June 18, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 65,559 hours, 60,157 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072328
- Condition: Cracked
- Location: Zone 100
- Part time: 65,559 hours, 60,157 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 43 FWD CARGO COMPARTMENT BS 492.4 AFT DOOR WAY FRAME WEB CRACKED.
